# SDR SWIA202265930

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 43,811 hours, 37,214 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

STRONG EXHAUST SMELL IN THE COCKPIT DURING DESCENT. PACK 1 SHOWING TEMPERATURE OUTPUT OF -6C.   (FLIGHT 5928 - FILED CLOSED)   PERFORMED FIM TASK 21-21-00. FOUND NO DAMAGE OR DEFECTS. RAN BOTH ENGINES REF AMM 71-00-00 AND OPERATED BOTH PACKS ON ENGINE BLEEDS FOR 20 MINUTES WITH NO ABNORMAL SMELLS NOTED. OPERATED BOTH PACKS ON APU BLEEDS FOR 20 MIN WITH NO ABNORMAL SMELLS NOTED. A/C OK FOR SERVICE.
